Non-Normal Very Ample Polytopes : Constructions and Examples

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

LASOŃ, Michał, Mateusz MICHALEK, 2017. Non-Normal Very Ample Polytopes : Constructions and Examples. In: Experimental Mathematics. Taylor & Francis. 26(2), pp. 130-137. ISSN 1058-6458. eISSN 1944-950X. Available under: doi: 10.1080/10586458.2015.1128370

@article{Lason2017NonNo-52318, title={Non-Normal Very Ample Polytopes : Constructions and Examples}, year={2017}, doi={10.1080/10586458.2015.1128370}, number={2}, volume={26}, issn={1058-6458}, journal={Experimental Mathematics}, pages={130--137}, author={Lasoń, Michał and Michalek, Mateusz} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52318"> <dc:creator>Michalek, Mateusz</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52318"/> <dc:contributor>Lasoń, Michał</dc:contributor> <dcterms:issued>2017</dcterms:issued> <dc:contributor>Michalek, Mateusz</dc:contributor> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:creator>Lasoń, Michał</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-08T10:21:48Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-08T10:21:48Z</dc:date> <dc:rights>terms-of-use</dc:rights> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">We answer several questions posed by Beck, Cox, Delgado, Gubeladze, Haase, Hibi, Higashitani, and Maclagan in [Cox et al. 14, Question 3.5 (1),(2), Question 3.6], [Beck et al. 15, Conjecture 3.5(a),(b)], and [Hasse et al. 07, Open question 3 (a),(b) p. 2310, Question p. 2316] by constructing a new family of non-normal very ample polytopes. These polytopes are certain segmental fibrations of unimodular graph polytopes, we explicitly compute their invariants – Hilbert function, Ehrhart polynomial, and gap vector.</dcterms:abstract> <dcterms:title>Non-Normal Very Ample Polytopes : Constructions and Examples</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account